# SDR DXTA2025031002612

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N468QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500766
- Aircraft time: 1,145 hours, 870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006833
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING CRUISE FLIGHT, CABIN EMERGENCY LIGHTS BEGAN TO FLICKER ON AND OFF, THEN SHORTLY AFTER, ILLUMINATED STEADY ON WITH THE  EMER LT SWITCH IN THE ARM POSITION. CORRECTIVE ACTION: REPLACED BATTERY. OPS CHECK GOOD. IAW EMBRAER PHENOM 300 AMM 33-52-01.
